# SDR CALA2018011200130

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,501 hours, 12,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145W51003
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BULHEAD WEB BS 1287 BETWEEN LBL 18.3,  AND 25.7 FOUND CRACKED,  THE BULKHEAD WEB FOUND CRACKED.   TRIMMED OUT AREA IAW DRAWING 624W0008, SHT 8.   HFEC INSPECTION CARRIED OUT IAW NTM PART 6, 51-00-01 PROC  2, REV 71, REV, NO CRACK WAS FOUND AT TRIMMED AREA.  PLUG INSTALLED IAW DRAWING 624W0008, SHT 8.
